Many who experience hair loss are jumping on the Minoxidil (Rogaine) bandwagon in an effort to stop the inevitable. Minoxidil will grow one’s hair back but hardly without a cost. Continual use of the medication is needed to maintain the results, and there are tons of possible negative side effects of Minoxidil. Of all the bizarre side effects which one can potentially experience, one of the many is dark circles under the eyes. If one is planning to use Minoxidil, they should be prepared to deal with this unfortunate catch.
There is an extensive list of possible Minoxidil side effects, and one of them happens to be a darkened semicircle or ring which rests beneath the eyes. Many Minoxidil users often refer to this as the “junkie look” and complain about the change in complexion it causes. Because some of the topical solution used is absorbed by the skin and enters the blood stream, there are numerous Minoxidil side effects which have absolutely nothing to do with the area it is applied to. These dark circle are a prime example and seem to be a very common occurrence. If one experiences this, it will usually last until usage of the drug is ceased.
There are lots of strange side effects of Minoxidil that deter many from using the medication, and dark circles under the eyes happens to be one of them. Again, this seems to be very common according to numerous reports from users online, and one’s face will return to normal shortly after one stops using the medication. The question for many is – are these possible Minoxidil side effects worth maintaining my hair? There is much to gain from using Minoxidil but expect a bumpy ride. Other possible side effects of Minoxidil include premature skin aging and cardiac arrest. For those who are skeptical of using products like Rogaine because they believe it is “too good to be true,” know that there are catches involved with usage. It’s true that Minoxidil will help your hair, and some of the possible side effects are not too good.